# SDR AALA20111207TUL11

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP STATION 219, AROUND NUMBER 6 SEAT TRACK FASTENER HOLES.  INSTALLED NEW RIGHT CUSP SHEET STATIONS 218 TO 237 PER AARD 51-10-00-5.
